# SDR QXEA2022122700348

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 25,024 hours, 27,082 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLEY AFTER T/O NR 2 HYD ISOLATION VALVE . NR 2ENG HYD PUMP, SPLROUTBD, ROLL SPLR OUTBD HYD,  NR 2 RUDDER HYD. ALL 3 GEAR DOOR AMBER AND ALL 3 RED LT NOSE RIGHT ILLUMINATED. GEAR HANDLE AMBER LIGHT. PTU FAIL ON PTU SWITCH. HYD PRESSURE NR 2 SYS AT 0 PSI. 10 MINS INTO FLT,  NR 2 SYSTEM PRESS RETURNED TO NORMAL. ALL SYSTEM CAUTION LIGHTS WENT DARK. PTU FAIL LIGHT REMAINED ILLUMATED.LANDING GEAR RETRACTED. RETURNED TO THE FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. FOUND A LARGE AMOUNT OF AIR IN NR 2 HYD SYS. REMOVED AIR FROM SYS. WORK ACCOMPISHED ON WORK ORDER 327296.
